Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariant differential operators on a reductive Lie algebra and Weyl group representations
HTML articles powered by AMS MathViewer

by Nolan R. Wallach
J. Amer. Math. Soc. 6 (1993), 779-816
DOI: https://doi.org/10.1090/S0894-0347-1993-1212243-2
References
Similar Articles
Bibliographic Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 779-816
  • MSC: Primary 17B40; Secondary 17B35, 20C15, 22E47
  • DOI: https://doi.org/10.1090/S0894-0347-1993-1212243-2
  • MathSciNet review: 1212243